, Volume 101, Issue 1-3, pp 21-38
Date: 29 Jan 2008

Invertible Mappings of Nonlinear PDEs to Linear PDEs through Admitted Conservation Laws

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


An algorithmic method using conservation law multipliers is introduced that yields necessary and sufficient conditions to find invertible mappings of a given nonlinear PDE to some linear PDE and to construct such a mapping when it exists. Previous methods yielded such conditions from admitted point or contact symmetries of the nonlinear PDE. Through examples, these two linearization approaches are contrasted.